# SDR U30A200200030

- Difficulty date: December 1, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N261AV
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 3,102 hours, 931 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72073750
- Part serial: 0272
- Condition: Sparks
- Location: Aft Center Oven
- Part time: 999,999 hours, 999,999 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During Cruise on Flt 256 EWR - PUJ, the Flight Attendant reported a spark coming out of aft center oven. Flt crew turned oven of and pulled circuit breaker immediatley. On ground at PUJ, Maintenance performed an operational check I/A/W AMM 25-35-00-501 with no defects noted. The oven was not used and circuit breaker remained open for the return trip back to EWR (Flt 257). Upon return to EWR the aft center oven was deactivated and deferred per MEL 25-22-03 for precautionary measures. The electrical connections displayed no evidence of arcing or burning.The oven will be removed and sent out for operational checks and repair.
